# SDR DALA2025011300253

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0754932) CORROSION ON FWD CARGO BAY R/H ZEE CHANNEL FROM STA 500A - STA 500L STR 25. REMOVED AND REPLACED FWD CARGO BAY R/H ZEE CHANNEL FROM STA 500A -STA 500L STR 25R. IAW B737-900 SRM 51-40-02-0G AND DWG 143A7500.
